# SDR FDEA201003271026

- Difficulty date: March 27, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208401
- Condition: Damaged
- Location: Bs 1166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 1166 FLOORBEAM HAS DOUBLE DRILLED HOLES LBL 25.  CUT OUT DAMAGED AREA, FABRICATED NEW UPPER CHORD USING BAC1505-100617 7075T-73   PO 29103139 DIMS 11 5/8" X 2", FABRICATED 2 EACH SUPPORT ANGLES USING BAC1490-2831 7075T-62 PO 9006081 DIMS 11 1/2" X 3" AND BAC1490-2785 7075-T62 PO 29118113 DIMS 9 1/2"  X 2  1/2", FABRICATED 1 REINFORCEMENT STRAP USING BAC1512-3353-7075T-6 PO 29067580   DIMS   11" X 3/4", FABRICATED 1 REINFORCEMENT STRAP USING BAC1512-3396 PO 9007927 DIMS 10   7/8"   X 3/4" AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-8, 51-10-2 AND 51-30-2.
